# SDR CA081209004

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 48,321 hours
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5038913315
- Condition: Worn
- Location: Engine
- Part time: 3,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING A 100 HOUR INSPECTION THE UPPER LORD MOUNT WAS FOUND TO BE U/S.  BOTH RUBBER HALVES HAD DETERIORATED TO THE POINT THAT RUBBER PIECES WERE CRUMBLING AND FALLING OFF.  THERE WERE SMALL PILES OF CRUMBLED RUBBER ON THE TOP OF THE ENGINE.  THE ENGINE WAS ABLE TO BE HAND ROCKED WITH NO VISIBLE OR APPARENT SUPPORT FROM THE MOUNT.  THE OTHER 2 WERE INSPECTED WITH NO VISIBLE FLAWS.
